MAUDE Adverse Event Report: CARDINAL HEALTH CARDINAL HEALTH; ANESTHESIA BREATHING CIRCUIT, ADULT CIRCUIT, 96IN EXPANDABLE TBG

CARDINAL HEALTH CARDINAL HEALTH; ANESTHESIA BREATHING CIRCUIT, ADULT CIRCUIT, 96IN EXPANDABLE TBG
Model Number WCAEX9608A (WCAEX9600A)
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the adult breathing circuit included in the cardinal general anesthesia kit appears to be a newer version than previously supplied.During use, the circuit repeatedly disconnected at both the patient end and the ventilator end, including during active cases and during extubation, raising patient safety concerns.No harm or injury was reported as a result of this event.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of (b)(6) 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective or caused serious injury.

Brand Name
CARDINAL HEALTH
Common Device Name
ANESTHESIA BREATHING CIRCUIT, ADULT CIRCUIT, 96IN EXPANDABLE TBG
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
WESTMED JAVID DE MEXICO, S.A. DE C.V
carretera internacional km 6.5
edif 18; parque industrial nog
nogales sonora, 84094
MX   84094
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24785486
Report Number2028807-2026-00008
Device Sequence Number9925926
Product Code CAH
UDI-Device Identifier10885380099595
UDI-Public(01)10885380099595
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K922492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWCAEX9608A (WCAEX9600A)
Device Catalogue NumberWCAEX9608A (WCAEX9600A)
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date04/04/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown